Thursday, January 23, 2020

Comments by huntkoer

Showing 2 of 2 comments.

  • I´m writing from North Europe, so English isn´t my mother language, I´m sorry for spelling mistakes.

    I´ve been taken Seroquel for 10 years now, I´m 33 years old. My highest dose was 600 mg per day or even 800 mg (can´t remember anymore). I started with withdrawal a year ago with small steps and a month ago I was on 5 mg. Every time I felt horrible for 5 days (one moment was extremely cold, then extremly hot, I was nervous and wanted to cry and screm without no reason) but then everything was good again. One moment (from 300mg to 200mg) I felt, that syptoms of my illness are back (first I was diagnosed psychosis and now schizoaffective disorder, depressive type). I started to to affraid of people around me, that I didn´t know and I cried a lot, I was scared and tired, couldn´t sleep. I started to take 300mg again and after few months with small steps 300-200-100-50-0 mg I finished with Seroquel. 2,5 weeks later I have a feeling, that I have a high fever and flu (although I don´t), I have nausea, I have no energy at all, some days I can´t stand more than 10 minutes without having dizziness, I feel extremely hot and cold, I´m thursty all the time, one night I felt like I´ll suffocate, I can´t sleep, I´m crying a lot, I´m nervous, I can´t stand situations, where strange people are around me and my whole body is iching like I have some bugs. I´m going crazy!!!!

    At least with Seroquel I felt good – I was sleepy, but everything else was fine. But we are planning a baby and I don´t want to continue with Seroquel, although my doctor says, that a low dose is safe for pregnant woman. As I felt, that I´ll die yesterday or smash my all flat, I took 25mg, but I already feel it is not enough. I was thinking to take 50 mg today. I hope, it helps, but I´m still worried …. Is it really, that withdrawal symptoms may last up to 3 months? Is it normal? Any advice?